# SDR 2008UALA05736

- Difficulty date: September 15, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 48,484 hours, 7,232 cycles
- Engine: Pwa PW40903
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80172424
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 38C WILL NOT WORK.  FOUND CABLE DISCONNECTED.  RE-SECURED CABLE.  TESTS OKAY.
